Changes in plasma lipids and lipoproteins during isotretinoin therapy for acne.

@article{Bershad1985ChangesIP,
  title={Changes in plasma lipids and lipoproteins during isotretinoin therapy for acne.},
  author={Sonia S. Bershad and Arthur Rubinstein and James R. Paterniti and Ngoc-Anh Le and Sebastian Poliak and Brett Heller and Henry N. Ginsberg and Raul Fleischmajer and William Virgil Brown},
  journal={The New England journal of medicine},
  year={1985},
  volume={313 16},
  pages={
          981-5
        }
}
Abnormalities in plasma lipids are a recognized side effect of isotretinoin therapy for nodulocystic acne. We studied 60 patients during 20 weeks of isotretinoin therapy, to measure changes in plasma lipids and lipoproteins, to compare plasma lipid responses in men and women, and to determine whether there are alterations in levels of lipoprotein lipase or hepatic triglyceride lipase that could explain the development of isotretinoin-induced hypertriglyceridemia. Mean triglyceride levels rose… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 46 CITATIONS

Similar Papers

Loading similar papers…